# SDR CALA0100047

- Difficulty date: January 19, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- Aircraft time: 77,947 hours, 15,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TRANSVERSAL SUPPORT UNDER FLOOR PANEL 244AF IN MID PASSENGER CABIN CORRODED AT STA 816.  REPLACED SUPPORT IAW SRM 51-31-01.
